| Catalog Number |
SRX-470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "implant ruptured as it was being inserted".This record is for unknown side.The device remains implanted.
Additional Manufacturer Narrative
Clarification on d.4: expiry date: 12/31/9999.A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.